# SDR ZW0A0303208

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 10,037 hours, 5,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE. REPLACED THE LAMP.  CHECK-C 9-4-02 STL.  --CLOSED--
